Alert archive / Louisiana / Tornado Warnings in 2010
Tornado Warning 73, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 29, 2010, 11:46 PM CST for Concordia Parish, Louisiana; Adams County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 29, 2010, 11:46 PM CST (05:46 UTC)
- Expired
- Nov 30, 2010, 12:30 AM CST
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Concordia Parish, LA, Adams County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 8:49 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 946 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 406 m²/s²
- 0-3 km storm-relative helicity
- 492 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.9
The text
As transmitted, in the capitals the NWS used until 2016.
741
WFUS54 KJAN 300546
TORJAN
LAC029-MSC001-300630-
/O.NEW.KJAN.TO.W.0073.101130T0546Z-101130T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1146 PM CST MON NOV 29 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN CONCORDIA PARISH IN NORTHEAST LOUISIANA...
SOUTHERN ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
* UNTIL 1230 AM CST
* AT 1146 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
SOUTHWEST OF BLACK HAWK MOVING NORTHEAST AT 50 MPH.
* THE TORNADO WILL BE NEAR...
SLOCUM BY 1155 PM CST...
DEER PARK BY 1205 AM CST...
SIBLEY BY 1215 AM CST...
KINGSTON BY 1225 AM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST TUESDAY MORNING
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.
&&
LAT...LON 3104 9164 3106 9172 3114 9172 3121 9168
3123 9178 3155 9146 3137 9122 3137 9132
3133 9138 3131 9146 3123 9149 3124 9156
3122 9159 3112 9161 3105 9155 3098 9166
TIME...MOT...LOC 0546Z 234DEG 42KT 3112 9168
$$
COHEN2 follow-up statements
006
WWUS54 KJAN 300608
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1208 AM CST TUE NOV 30 2010
LAC029-300618-
/O.CAN.KJAN.TO.W.0073.000000T0000Z-101130T0630Z/
CONCORDIA LA-
1208 AM CST TUE NOV 30 2010
...THE TORNADO WARNING FOR SOUTHERN CONCORDIA PARISH IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST TUESDAY MORNING
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.
LAT...LON 3137 9132 3133 9138 3131 9146 3125 9148
3123 9149 3140 9145 3150 9140 3137 9122
TIME...MOT...LOC 0608Z 245DEG 45KT 3121 9136
$$
MSC001-300630-
/O.CON.KJAN.TO.W.0073.000000T0000Z-101130T0630Z/
ADAMS MS-
1208 AM CST TUE NOV 30 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CST FOR SOUTHERN
ADAMS COUNTY...
AT 1208 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED 12 MILES SOUTH OF SIBLEY MOVING NORTHEAST AT 50
MPH.
THE TORNADO WILL BE NEAR...
KINGSTON BY 1220 AM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST TUESDAY MORNING
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.
&&
LAT...LON 3137 9132 3133 9138 3131 9146 3125 9148
3123 9149 3140 9145 3150 9140 3137 9122
TIME...MOT...LOC 0608Z 245DEG 45KT 3121 9136
$$
COHEN968
WWUS54 KJAN 300620
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1220 AM CST TUE NOV 30 2010
MSC001-300631-
/O.EXP.KJAN.TO.W.0073.000000T0000Z-101130T0630Z/
ADAMS MS-
1220 AM CST TUE NOV 30 2010
...THE TORNADO WARNING FOR SOUTHERN ADAMS COUNTY WILL EXPIRE AT 1230
AM CST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST TUESDAY MORNING
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.
LAT...LON 3137 9132 3133 9138 3131 9146 3125 9148
3123 9149 3140 9145 3150 9140 3137 9122
TIME...MOT...LOC 0621Z 245DEG 45KT 3128 9119
$$
COHENWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 29, 9:40 PM CST, 2 hours 6 minutes earlier.
Area forecast discussion, Nov 29, 9:40 PM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 940 PM CST MON NOV 29 2010 .UPDATED ZONES FOR TORNADO WATCH 755 IN EFFECT FOR THE SOUTHERN PORTION OF NORTHEAST LOUISIANA...AND THE SOUTHEAST HALF OF CENTRAL MISSISSIPPI UNTIL 4 AM. BEEN A BUSY EVENING AS DYNAMIC ENERGY FROM THE STRONG UPPER TROUGH TO THE WEST IS MOVING THROUGH THE REGION ENHANCING STORMS INTO SUPERCELLS. HAVE ADJUSTED POPS ACCORDING TO RADAR COVERAGE WITH THE BEST POPS ACROSS THE SOUTHEAST HALF OF THE REGION. THE LASTEST LOCAL WRF WAS A LITTLE SLOW IN THE MOVEMENT OF THE LINE...BUT IT GRADUALLY ENDS FROM THE NORTHWEST. THE STORMS WILL BE CONFINED IN THE SOUTHEAST PRIOR TO DAWN. MADE NO OTHER CHANGES TO GRIDS OR ZONES./17/ ./PREVIOUS DISCUSSION...350 PM CST MON NOV 29 2010 ...SEVERE WEATHER POSSIBLE THROUGH TONIGHT... .SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)...LATEST SURFACE ANALYSIS SHOWS A NORTH-SOUTH ORIENTED COLD FRONT JUST WEST OF THE TX/LA BORDER ATTENDANT TO SURFACE LOW PRESSURE OVER IOWA. RADAR IMAGERY SHOWS WIDESPREAD SHOWERS AND THUNDERSTORMS JUST WEST OF THE CWA GRADUALLY MOVING EAST IN VICINITY OF STRONG MOISTURE ADVECTION ASSOCIATED WITH THE LOW LEVEL JET. NWP GUIDANCE HAS BEEN UNDERESTIMATING THE STRENGTH OF THE LOW LEVEL MOISTURE RETURN AHEAD OF THE FRONT...EVIDENT BY 69 DEGREE DEW POINTS ALREADY AS FAR NORTH AS MCCOMB AS OF 20Z. LIGHT TO MODERATE SHOWERS AND POSSIBLY A THUNDERSTORM WILL AFFECT AREAS SOUTH OF I-20 IN MS THROUGH THE AFTERNOON...WITH SHOWERS AND THUNDERSTORMS BECOMING MORE WIDESPREAD WEST OF THE MS RIVER LATE THIS AFTERNOON AS THE LOW LEVEL JET AND STRONG UPPER LEVEL DIFFLUENCE APPROACH THE REGION. MORE THAN SUFFICIENT DEEP LAYER AND LOW LEVEL SHEAR WILL SUPPORT SUPERCELL DEVELOPMENT ALONG...AS WELL AS OUT AHEAD OF...THE FRONT AS THE IT SWEEPS ACROSS THE REGION TONIGHT. WHILE INSTABILITY IS NOT EXPECTED BE GREAT...MODEL CONSENSUS IS FOR AT LEAST 200-500J/KG OF MLCAPE TO SURVIVE AHEAD OF THE FRONT DRIVEN PRIMARILY BY THE TREMENDOUS WARM/MOIST ADVECTION. THESE VALUES COMBINED WITH THE STRONG WIND PROFILES WILL BE CONDUCIVE TO THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS... TORNADOES AND SMALL HAIL ACROSS ALL AREAS AS THE FRONT PASSES. AS FOR TIMING...THE FRONT IS EXPECTED TO BE NEAR SHREVEPORT BY 6 PM ...ROUGHLY ALONG A GREENWOOD TO NATCHEZ LINE BY MIDNIGHT...PASSING EAST OF THE CWA BY 5-6AM TOMORROW MORNING. BREEZY NORTHWEST WINDS WILL SPREAD ACROSS THE REGION BEHIND THE FRONT CONTINUING THROUGH THE DAY TOMORROW. THE CHANCE OF SHOWERS WILL TAPER OFF FROM WEST TO EAST THROUGH THE DAY...AND BY LATE AFTERNOON ANY LINGERING SHOWERS ARE EXPECTED TO BE EAST OF THE AL/MS BORDER. HIGH TEMPS FOR THE DAY WILL LIKELY BE REACHED IN THE MORNING BEFORE COLD ADVECTION ASSOCIATED WITH THE BUILDING HIGH PRESSURE SUSTAINS AND EVENTUALLY DROPS TEMPS THROUGH THE AFTERNOON. MORNING LOWS WEDNESDAY MORNING WILL BE QUITE CHILLY...IN FACT MOST AREAS WILL LIKELY DROP BELOW THE FREEZING MARK BY SUNRISE. DRY WEATHER WILL PERSIST WEDNESDAY AND WEDNESDAY NIGHT AS HIGH PRESSURE TAKES CONTROL OF THE REGION. TEMPERATURES FALLING BELOW FREEZING ARE EXPECTED ONCE AGAIN THURSDAY MORNING FOR ALL AREAS... EXCEPT POSSIBLY IN THE DELTA. MAV TEMPS WERE DROPPED FOR TOMORROW TO ACCOUNT FOR THE COLD ADVECTION BEHIND THE FRONT. OTHERWISE MAV GUIDANCE GENERALLY ACCEPTED OTHER THAN MINOR CHANGES FOR TONIGHT. /BK/ .LONG TERM...THE GLOBAL MODELS AGREE THAT DRY NORTHWEST FLOW ALOFT WILL SET UP OVER THE ARKLAMISS FOR THE MID TO LATE WEEK. AT THE SURFACE...HIGH PRESSURE WILL MAINTAIN CONTROL THE WEATHER BRINGING DRY WEATHER AND SEASONABLE TEMPERATURES WITH FAIRLY LARGE DAILY TEMPERATURE RANGES UNDER MOSTLY CLEAR SKIES. A FREEZE IS EXPECTED WEDNESDAY NIGHT WITH SLIGHTLY MILDER OVERNIGHT LOW TEMPERATURES FOR SUBSEQUENT NIGHTS THIS WEEK. GOING INTO NEXT WEEKEND...MID LEVEL HEIGHTS ARE GENERALLY FORECAST TO RISE OVER THE ARKLAMISS AS THE MEAN LONGWAVE RIDGE POSITION OVER THE PLAINS STATES SHIFTS EASTWARD. DRY AND MILDER WEATHER CAN BE EXPECTED IN THIS PATTERN...BUT THERE SHOULD BE AN INCREASE IN STORMINESS FOR EARLY NEXT WEEK WITH THE GFS/GEFS/ECMWF ALL SIGNALING FOR THE APPROACH OF A SIGNIFICANT SHORTWAVE TROUGH. /EC/ && .AVIATION...STRONG TO SEVERE THUNDERSTORMS AHEAD OF A STRONG COLD FRONT WILL AFFECT ALL TAF SITES TONIGHT AND TUESDAY MORNING. AS OF 29/21Z...STRONG SOUTHERLY WINDS OF 10-15KTS WITH GUSTS UP TO 20-23KTS WILL OCCUR AT ALL TAF SITES THROUGH MIDNIGHT TONIGHT. IFR TO MVFR CONDITIONS WILL PERSIST THROUGH MONDAY AFTERNOON WITH CEILINGS TEETERING BETWEEN 700FT TO 1300FT. STRONGER STORMS WILL APPROACH GLH BETWEEN 7-8PM TONIGHT WITH TVR/GWO WILL BE IMPACTED 8-10PM...JAN/GTR 9-MIDNIGHT...AND MEI AND HBG IMPACTED FROM MIDNIGHT-3AM. CEILINGS/VISIBILITY WILL DROP TO IFR/LIFR CONDITIONS AS THE FRONT PASSES WITH WINDS UP TO 60MPH...QUARTER SIZED HAIL AND HEAVY RAINFALL POSSIBLE. CEILINGS WILL IMPROVE AND LIFT TO NEAR 2KFT FROM WEST TO EAST FOLLOWING PASSAGE OF THE FRONT THROUGH LATE TUESDAY MORNING. SKIES WILL BECOME NEARLY CLEAR NEAR DAY-BREAK FROM WEST TO EAST AND THEN CLOUD BACK UP W CEILINGS NEAR 2.5KFT ACROSS GLH/GWO/TVR AND PROGRESSING SOUTHEASTWARD THROUGH THE DAY TUESDAY. /JA/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 50 51 28 55 / 81 42 10 0 MERIDIAN 54 55 28 56 / 95 73 14 0 VICKSBURG 47 48 28 57 / 54 28 10 0 HATTIESBURG 60 60 30 56 / 98 90 13 0 NATCHEZ 47 48 28 56 / 78 32 10 0 GREENVILLE 44 47 28 56 / 49 17 10 0 GREENWOOD 47 48 27 54 / 69 28 10 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/BK/JA/EC
Hazardous weather outlook, Nov 29, 3:08 PM CST, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 308 PM CST MON NOV 29 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 302115- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 308 PM CST MON NOV 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY NUMEROUS SEVERE THUNDERSTORMS CAN BE EXPECTED ACROSS THE ARKLAMISS REGION THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. THE PRIMARY SEVERE WEATHER RISK WILL BE TORNADOES AND DAMAGING WIND GUSTS TO 70 MPH. SEVERE STORMS CAN BE EXPECTED OVER SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA THIS AFTERNOON...SPREADING ACROSS THE MISSISSIPPI RIVER INTO WEST MISSISSIPPI BY SUNSET. SEVERE STORMS WILL PERSIST THROUGH THE EVENING WITH THE BEST CHANCE FOR DAMAGING WINDS AND TORNADOES OCCURRING EAST OF THE INTERSTATE 55 CORRIDOR AFTER 9 PM. A WARM FRONT THAT LIFTED ACROSS THE AREA TODAY USHERED A MOIST AND UNSTABLE AIR MASS INTO THE ARKLAMISS REGION. STRONG WIND FIELDS HAVE PRODUCED INTENSE WIND SHEAR ACROSS THE AREA THAT HAVE ENHANCED THE POTENTIAL FOR SEVERE STORMS WITH DAMAGING WINDS AND TORNADOES. THIS ACTIVITY WILL OCCUR AHEAD OF A VIGOROUS COLD FRONT THAT WILL MOVE THROUGH THE AREA THIS EVENING AND TONIGHT. SEVERE STORMS WILL END BEHIND THE COLD FRONT...WHICH WILL MOVE NEAR THE INTERSTATE 55 CORRIDOR AROUND MIDNIGHT AND SWEEP TO THE EAST OF THE FORECAST AREA JUST BEFORE SUNRISE TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE REQUIRED THIS AFTERNOON THROUGH TONIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 03
In the hours before
Local storm report, Nov 29, 10:25 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1025 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG 8 SSE KOSCIUSKO 32.95N 89.54W
11/29/2010 ATTALA MS EMERGENCY MNGR
MOBILE HOME BLOWN OFF BLOCKS 3 MILES WEST OF HWY 43.
&&
JALLENLocal storm report, Nov 29, 10:38 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1038 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM TSTM WND DMG 3 NW THOMASTOWN 32.89N 89.71W
11/29/2010 LEAKE MS EMERGENCY MNGR
HOUSE DAMAGED ON ROME RD.
&&
JALLENLocal storm report, Nov 29, 10:55 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1055 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 6 NNW MADISON 32.52N 90.16W
11/29/2010 MADISON MS NWS EMPLOYEE
TWO TREES WERE DOWNED ACROSS DEWEES ROAD JUST WEST OF
GLUCKSTADT.
&&
DLLocal storm report, Nov 29, 11:13 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1113 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM HAIL 4 S STARKVILLE 33.40N 88.82W
11/29/2010 E1.00 INCH OKTIBBEHA MS LAW ENFORCEMENT
QUARTER SIZED HAIL REPORTED SOUTH OF STARKVILLE.
&&
JALLENLocal storm report, Nov 29, 11:28 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1128 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM TSTM WND DMG 2 E STARKVILLE 33.46N 88.79W
11/29/2010 OKTIBBEHA MS TRAINED SPOTTER
70 MPH WIND GUST REPORTED AT THE HWY 25 AND HWY 82
INTERCHANGE WITH DEBRIS FLYING THROUGH THE AIR
&&
ECLocal storm report, Nov 29, 11:42 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1142 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM NON-TSTM WND GST 1 W STARKVILLE 33.46N 88.84W
11/29/2010 M63 MPH OKTIBBEHA MS BROADCAST MEDIA
63MPH WIND GUST MEASURED AT MISSISSIPPI STATE CAMPUS.
&&
JALLENThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:16 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Madison, Richland | 17 min |
| Nov 29, 6:59 PM CST | Tornado Warning | JAN | Franklin, Tensas | 46 min |
| Nov 29, 7:08 PM CST | Tornado Warning | JAN | East Carroll | 37 min |
| Nov 29, 7:33 PM CST | Tornado Warning | JAN | Madison | 57 min |
| Nov 29, 8:05 PM CST | Tornado Warning | JAN | Tensas | 55 min |
| Nov 29, 8:59 PM CST | Tornado Warning | JAN | Catahoula, Concordia, Franklin, Tensas | 61 min |
| Nov 29, 9:09 PM CST | Tornado Warning | JAN | Tensas | 66 min |
| Nov 29, 9:59 PM CST | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Tensas | 61 min |
| Nov 29, 11:36 PM CST | Severe Thunderstorm Warning | JAN | Concordia | 39 min |
| Nov 29, 6:59 PM CST | Tornado Warning | JAN | Humphreys, Sharkey, Yazoo | 31 min |
| Nov 29, 7:15 PM CST | Tornado Warning | JAN | Grenada, Montgomery, Webster | 22 min |
| Nov 29, 7:29 PM CST | Tornado Warning | JAN | Holmes, Humphreys, Leflore, Yazoo | 46 min |
| Nov 29, 7:31 PM CST | Tornado Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 44 min |
| Nov 29, 8:03 PM CST | Tornado Warning | JAN | Leake, Madison, Rankin, Scott | 57 min |
| Nov 29, 8:08 PM CST | Tornado Warning | JAN | Attala, Carroll, Holmes, Yazoo | 67 min |
| Nov 29, 8:18 PM CST | Tornado Warning | JAN | Hinds, Madison, Yazoo | 57 min |
| Nov 29, 8:41 PM CST | Tornado Warning | JAN | Attala, Choctaw, Winston | 64 min |
| Nov 29, 8:44 PM CST | Tornado Warning | JAN | Claiborne, Hinds, Warren, Yazoo | 61 min |
| Nov 29, 8:55 PM CST | Tornado Warning | JAN | Attala, Holmes, Leake, Madison, Yazoo | 50 min |
| Nov 29, 9:15 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster, Winston | 60 min |
| Nov 29, 9:24 PM CST | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Winston | 66 min |
| Nov 29, 9:44 PM CST | Tornado Warning | JAN | Attala, Choctaw, Leake, Winston | 61 min |
| Nov 29, 9:49 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 41 min |
| Nov 29, 9:57 PM CST | Tornado Warning | JAN | Leake, Madison, Rankin | 63 min |
| Nov 29, 10:07 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds | 38 min |
| Nov 29, 10:12 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 48 min |
| Nov 29, 10:30 PM CST | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Winston | 45 min |
| Nov 29, 10:44 PM CST | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 46 min |
| Nov 29, 10:45 PM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 60 min |
| Nov 29, 10:54 PM CST | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 2 hr |
| Nov 29, 10:56 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 64 min |
| Nov 29, 11:10 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 50 min |
| Nov 29, 11:14 PM CST | Tornado Warning | JAN | Rankin, Simpson, Smith | 46 min |
| Nov 29, 11:16 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 59 min |
| Nov 29, 11:22 PM CST | Tornado Warning | JAN | Lowndes, Noxubee | 33 min |
| Nov 29, 11:36 PM CST | Tornado Warning | JAN | Clay, Lowndes | 24 min |
| Nov 29, 11:46 PM CST | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 44 min |
| Nov 29, 11:48 PM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 57 min |
| Nov 30, 12:03 AM CST | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 42 min |
| Nov 30, 12:11 AM CST | Tornado Warning | JAN | Neshoba, Newton, Scott | 34 min |
| Nov 30, 12:23 AM CST | Tornado Warning | JAN | Kemper, Neshoba, Newton | 52 min |
| Nov 30, 12:25 AM CST | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Copiah, Franklin, Jefferson, Lincoln | 65 min |
| Nov 30, 12:28 AM CST | Tornado Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 34 min |
| Nov 30, 12:32 AM CST | Tornado Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 58 min |
| Nov 30, 12:42 AM CST | Flash Flood Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 2 hr |
| Nov 30, 12:44 AM CST | Tornado Warning | JAN | Neshoba, Newton | 16 min |
| Nov 30, 1:26 AM CST | Tornado Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln, Simpson | 64 min |
| Nov 30, 1:34 AM CST | Tornado Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 26 min |
| Nov 30, 1:59 AM CST | Tornado Warning | JAN | Kemper, Noxubee | 46 min |
| Nov 30, 2:05 AM CST | Tornado Warning | JAN | Simpson, Smith | 55 min |
| Nov 30, 2:22 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln | 53 min |
| Nov 30, 2:28 AM CST | Tornado Warning | JAN | Lawrence, Lincoln | 62 min |
| Nov 30, 2:50 AM CST | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 55 min |
| Nov 30, 3:09 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson | 36 min |
| Nov 30, 3:27 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 63 min |
| Nov 30, 3:32 AM CST | Tornado Warning | JAN | Covington, Jasper, Simpson, Smith | 43 min |
| Nov 30, 3:40 AM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence, Lincoln, Marion | 65 min |
| Nov 30, 4:06 AM CST | Tornado Warning | JAN | Clarke, Jasper, Newton, Smith | 39 min |
| Nov 30, 4:21 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones, Smith | 39 min |
| Nov 30, 4:34 AM CST | Tornado Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 56 min |
| Nov 30, 4:41 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 34 min |
| Nov 30, 4:45 AM CST | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 60 min |
| Nov 30, 5:16 AM CST | Tornado Warning | JAN | Kemper, Lauderdale | 59 min |
| Nov 30, 5:22 AM CST | Flash Flood Warning | JAN | Clarke, Jasper, Kemper, Lauderdale, Newton | 81 min |
| Nov 30, 5:29 AM CST | Tornado Warning | JAN | Jones | 46 min |
| Nov 30, 5:34 AM CST | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 71 min |
| Nov 30, 5:45 AM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale | 50 min |
| Nov 30, 6:10 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 50 min |
Nearby
Tornado Warnings in Louisiana, 2010Tornado Warnings in Mississippi, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.